# SDR P2EA98120

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 520-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK ROUTINE INSPECTION AS PER WORK CARD J2C-51-2125, CORROSION WAS FOUND ON STRINGER 28 LEFT BETWEEN BS 520 AND BS 540.  THE CORROSION WAS OUT OF LIMITS AS PER SRM, (MORE THAN 10 PERCENT REMOVED).  REPAIRED AS PER COOPESA EO NR C00-3-53-328-98.  APPROVED AND SUBMITTED BY FAA DER.  (M)
